MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR LIMITORR, UNSPECIFIED; EXTERNAL CSF DRAINAGE

INTEGRA NEUROSCIENCES PR LIMITORR, UNSPECIFIED; EXTERNAL CSF DRAINAGE
Catalog Number XXX-LIMITORR
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
Medwatch "uf/importer report#: (b)(4)" was received with the following information: "over the past month, we have encountered this issue in two separate patients.In both cases, the system allowed cerebrospinal fluid drainage beyond the burette 30 cc limit, with fluid continuing into the air release mechanism.This appears to defeat the intended volume-limiting function of the device and raises concern for unintended over drainage as well as device integrity and reliability." additional information including product details was requested and the following response was received: "i apologize.I do not have any other information on the products.The packaging was discarded.".
 
Additional Manufacturer Narrative
The unit has not been received for evaluation to verify the reported condition and establish a root cause, and the device history record (dhr) review is not possible because the product lot number was not reported.Two (2) complaints have been reported in relation to overdrainage from the same customer (b)(6) hospital).Besides these two (2), no other complaint has been received in relation to the reported overdrainage conditions.During the manufacturing process, there are controls to prevent the reported condition.As per manufacturing shop order, 100% of the float assembly is tested to ensure proper functionality.The float assembly is responsible for sealing the device (stopping csf drainage) when the burette reaches a specified volume (20 or 30 ml) depending on the model.The following statements are included in the product ifu to ensure proper function of the controlling valve: ¿ in the description section: ¿the limitorr volume limiting external csf drainage system must be in a vertical position for the volume controlling valve to function properly.The system (including the iv pole and ins400 series pole mount) should not tilt more than 5 degrees in any direction.The limitorr volume limiting external csf drainage system must be used with an integra pole mount (ins400 series).¿ in the precautions section: - this product should not be resterilized.Resterilization may affect the performance characteristics and the safety of the device.- in order for the volume limiting valve to operate correctly; the lumbar drain must remain vertical.- if system is dropped, the volume limiting valve mechanism may be damaged and should be discarded.- do not use device on an iv pole or ins400 series pole mount that has been damaged and is not capable of a consistent vertical position (i.E., broken casters, bent pole, etc.).- the system must be securely attached in a vertical position to an integra pole mount assembly (ins400 series).Review pole mount assembly package insert for instructions for use.Based on the available complaint history, manufacturing in process controls, and system setup requirements found in the product ifu, it is concluded that the most probable cause for the reported overdrainage is related to a tilted or nonvertical system setup (system should not tilt more than 5 degrees in any direction).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
LIMITORR, UNSPECIFIED
Common Device Name
EXTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24538809
Report Number2648988-2026-00005
Device Sequence Number21447237
Product Code JXG
UDI-Device Identifier10381780071129
UDI-Public10381780071129
Combination Product (Y/N)N
PMA/510(K) Number
K191684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXXX-LIMITORR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown